American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11C08) AND publication=(era)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Zhi-Wei Sun. Unification of zero-sum problems, subset sums and covers of ${\mathbb Z}$. Electron. Res. Announc. Amer. Math. Soc. 9 (2003) 51-60. MR 1988872.
Abstract, references, and article information
View Article: PDF

[2] Brian Marcus and Selim Tuncel. Powers of positive polynomials and codings of Markov chains onto Bernoulli shifts. Electron. Res. Announc. Amer. Math. Soc. 5 (1999) 91-101. MR 1696825.
Abstract, references, and article information
View Article: PDF

[3] János Kollár. Polynomials with integral coefficients, equivalent to a given polynomial. Electron. Res. Announc. Amer. Math. Soc. 3 (1997) 17-27. MR 1445631.
Abstract, references, and article information
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1